# SDR AALA20030100

- Difficulty date: January 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND ANTENNA CUTOUT 1 INCH HOLE STATION 380.  REMOVED LIGHT CORROSION BY BLENDING PER SRM 51-10-03.  (M)
